# SDR DALA2024061906240

- Difficulty date: June 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 54,192 hours, 26,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603 WILL NOT POP OUT INDICATING DOOR IS ARMED. CORRECTIVE ACTION: OPERATED DOOR 603 ARMS & DISARM AND KNUCKLE WITH NO FAULTS DETECTED REF AMM 757; 52-12. (0398304)
